MathSciNet Relay Station
MathSciNet bibliographic data
MR1203274 82C10
Markowich, Peter A.; Mauser, Norbert J. The classical limit of a self-consistent quantum-Vlasov equation in $3$D. Math. Models Methods Appl. Sci. 3 (1993), no. 1, 109–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement